- -

Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions

Show simple item record

Files in this item

dc.contributor.author Kohli, J.K. es_ES
dc.contributor.author Singh, D. es_ES
dc.contributor.author Kumar, Rajesh es_ES
dc.date.accessioned 2017-09-05T11:45:59Z
dc.date.available 2017-09-05T11:45:59Z
dc.date.issued 2008-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/86440
dc.description.abstract [EN] Two new classes of functions, called ‘almost z-supercontinuous functions’ and ’almost Dδ-supercontinuous functions’ are introduced. The class of almost z-supercontinuous functions properly includes the class of z-supercontinuous functions (Indian J. Pure Appl. Math. 33(7), (2002), 1097-1108) as well as the class of almost clopen maps due to Ekici (Acta. Math. Hungar. 107(3), (2005), 193-206) and is properly contained in the class of almost Dδ-supercontinuous functions which in turn constitutes a proper subclass of the class of almost strongly θ-continuous functions due to Noiri and Kang (Indian J. Pure Appl. Math. 15(1), (1984), 1-8) and which in its turn include all δ-continuous functions of Noiri (J. Korean Math. Soc. 16 (1980), 161-166). Characterizations and basic properties of almost z-supercontinuous functions and almost Dδ-supercontinuous functions are discussed and their place in the hierarchy of variants of continuity is elaborated. Moreover, properties of almost strongly θ-continuous functions are investigated and sufficient conditions for almost strongly θ-continuous functions to have u θ-closed (θ-closed) graph are formulated. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject (almost) z-supercontinuous function es_ES
dc.subject (almost) Dδ-supercontinuous function es_ES
dc.subject (almost) strongly θ-continuous function es_ES
dc.subject Almost continuous function es_ES
dc.subject δ-continuous function es_ES
dc.subject faintly continuous function es_ES
dc.subject uθ-closed graph es_ES
dc.subject θ-closed graph es_ES
dc.subject uθ-limit point; θ-limit po es_ES
dc.title Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-05T11:03:54Z
dc.identifier.doi 10.4995/agt.2008.1804
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Kohli, J.; Singh, D.; Kumar, R. (2008). Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions. Applied General Topology. 9(2):239-251. doi:10.4995/agt.2008.1804. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2008.1804 es_ES
dc.description.upvformatpinicio 239 es_ES
dc.description.upvformatpfin 251 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9
dc.description.issue 2
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record